Existence and uniqueness of solution to an adaptive elasticity model

Type de document :
Article dans une revue
Mathematics Mechanics of Solids, SAGE Journal, 1998, 3 (2), pp.217-228
Liste complète des métadonnées

https://hal.inria.fr/inria-00256608
Contributeur : Jerome Monnier <>
Soumis le : vendredi 15 février 2008 - 17:38:36
Dernière modification le : lundi 9 avril 2018 - 12:22:15

Identifiants

  • HAL Id : inria-00256608, version 1

Collections

UGA | LJK

Citation

Jerome Monnier, L. Trabucho. Existence and uniqueness of solution to an adaptive elasticity model. Mathematics Mechanics of Solids, SAGE Journal, 1998, 3 (2), pp.217-228. 〈inria-00256608〉

Partager

Métriques

Consultations de la notice

49